Presentation is loading. Please wait.

Presentation is loading. Please wait.

Grade 2 Elapsed Time Copyright © Ed2Net Learning, Inc.1.

Similar presentations


Presentation on theme: "Grade 2 Elapsed Time Copyright © Ed2Net Learning, Inc.1."— Presentation transcript:

1 Grade 2 Elapsed Time Copyright © Ed2Net Learning, Inc.1

2 Hello! Are you enjoying learning about time. Today we will study about elapsed time. Copyright © Ed2Net Learning, Inc.2

3 Revision Tanya leaves school at quarter after2. Write the time on the clock. You and your friends plan a camping trip. You leave home at 6:00. It takes you 2 hours to reach the lake. What time is it? Copyright © Ed2Net Learning, Inc.3

4 Revision Laura says the time is 50 minutes after 4. What other way can you write the time? During the races the bell rings every 15 minutes. If it rings at 4:15, 4:30, 4:45. When will the next bell ring? Copyright © Ed2Net Learning, Inc.4

5 Revision Carla gets 45 minutes to play before dinner and quarter hour after dinner. How much time does she get to play? Joan turns on the TV at 3:15 and turns it off at 55 minutes after 4. Display the time on the clock. Copyright © Ed2Net Learning, Inc.5

6 A.M and P.M You have studied that  There are 24 hours in a day. But the clock shows only 12 hours. So how do we count 24 hours?  The hour hand completes two cycles of the clock to account for 24 hours of the day. Copyright © Ed2Net Learning, Inc.6

7 A.M and P.M When the clock completes the cycle from 12 midnight to 12 noon then it is called Ante Meridian or A.M. For Example:  If you go to school at 8:00 in the morning then the time can be written as 8:00A.M.  If you wake up at 7:00 in the morning then the time can be written as 7:00 A.M. Copyright © Ed2Net Learning, Inc.7

8 A.M and P.M When the clock completes the cycle from 12 noon to 12 midnight then it is called Post Meridian or P.M. For Example:  You go to bed at 8:00 in the evening then it is written as 8:00P.M.  You go to the park to play with your friends at 5:00 then it is written as 5:00P.M. Copyright © Ed2Net Learning, Inc.8

9 Note:  The time at 12:00 midnight is 12:00 A.M.  The time at 12:00 noon is 12:00P.M. Copyright © Ed2Net Learning, Inc.9

10 Now Try This Fill in the blanks with A.M or P.M.  Andrew goes to school at 8:30__.  Sarah goes for baseball practice at 4:00__.  Joseph leaves school at 3:15__.  David eats dinner at 6:30__.  Jasmine eats her breakfast at 7:45__. Copyright © Ed2Net Learning, Inc.10

11  The sun sets at 6:30__.  Mia is going to the park for a picnic with her friends at 3:45__.  Rachel goes for dancing class at 4:25__.  Todd goes for his Art class at 11:00__.  Nina plans to go shopping with her mother at 5:00__.  Mike has his birthday party at 5:45__. Copyright © Ed2Net Learning, Inc.11

12 Elapsed Time Elapsed time means the time that has passed in a particular activity. Copyright © Ed2Net Learning, Inc.12

13 For Example The game starts at 3:00 and ends at 6:00. How long did the game last. Begin at the start time Count on each hour to the end time The game lasted 3 hours. Copyright © Ed2Net Learning, Inc.13

14 For Example There is a bike race. The race starts at 9:00 A.M and finishes at 1:00P.M. How long did the race last. Start time End Time The race lasted 4 hours. Copyright © Ed2Net Learning, Inc.14

15 Another Example You went for the picnic with your friends. You left home at 12:00P.M and came back at 3:30 P.M. How long did your picnic last. The picnic lasted for 3 hours and 30 minutes. Copyright © Ed2Net Learning, Inc.15

16 Note:  When counting on to find the elapsed time, count each hour that has passed after the first hour. Copyright © Ed2Net Learning, Inc.16

17 Now Try These Marie went to the grocery store with her mother. Start time End Time Write the times and then write how much time has passed. Copyright © Ed2Net Learning, Inc.17

18 Keith went for his Piano class. Write the times and how long was his class? Start time End time Copyright © Ed2Net Learning, Inc.18

19 Philip went to the soccer game. He left the game before it was over. Write the times and for how long did Philip see the game. Copyright © Ed2Net Learning, Inc.19

20 Break!!! Copyright © Ed2Net Learning, Inc.20

21 Assessment Julian’s class goes to the Nature Park. Write A.M or P.M when needed.  Julian wakes up at 7:00__  He has breakfast at 8:00__.  The school bus picks him up at 8:30__.  They reach the park at 11:30__.  Lunch is served at 12:00__ Copyright © Ed2Net Learning, Inc.21

22 Assessment  They go around the park from 1:00__ to 3:00__.  They are given tea at 3:15__.  The ride back to the city starts at 3:45__.  Julian reaches home at 6:45__. Copyright © Ed2Net Learning, Inc.22

23 Assessment Complete the sentence with either midnight or noon.  Monica goes to the park at __.  Ralph uses his telescope for looking at the stars at __.  Richard has his art class at __.  Picnic lunch was organized at the park at __. Copyright © Ed2Net Learning, Inc.23

24 Assessment Write each start time and end time and then write how many hours have passed. Copyright © Ed2Net Learning, Inc.24

25 Assessment Write each start time and end time and then write how many hours have passed. Copyright © Ed2Net Learning, Inc.25

26 Assessment Write each start time and end time and then write how many hours have passed. Copyright © Ed2Net Learning, Inc.26

27 Assessment Anne and Joanne go to the movies. The movie starts at 11:00A.M. It gets over at 1:00 P.M. How long did the movie last? Marie goes for swimming at 10:00A.M. The practice ends at 1:00 P.M. How long did the practice last. Copyright © Ed2Net Learning, Inc.27

28 Assessment Neil goes to the park at 12:00P.M. He stays there for 4 hours. What time does he come back. Chris begins reading at 11:30 A.M. He reads for 2 hours. At what time does he stop reading. Copyright © Ed2Net Learning, Inc.28

29 Assessment Joey goes to Sam’s house at 12:00P.M. He stays there to play for 2 hours. Then he goes to the field for his basketball practice. It takes him half hour to reach the field. The practice lasts 2 hours 30 minutes. It takes him 15 minutes to reach home. Copyright © Ed2Net Learning, Inc.29

30 Assessment Now answer the questions.  What time does Joey leave Sam’s house?  When does he reach the practice field?  What time does the basketball practice get over?  When does he reach home?  How many hours have passed since Joey left home? Copyright © Ed2Net Learning, Inc.30

31 Recap Today we have learnt:  The difference between A.M and P.M.  How to know whether a given activity is A.M or P.M.  How to find the time spent in a particular activity. Copyright © Ed2Net Learning, Inc.31

32 Great Work! Just remember to practice your worksheets. Copyright © Ed2Net Learning, Inc.32


Download ppt "Grade 2 Elapsed Time Copyright © Ed2Net Learning, Inc.1."

Similar presentations


Ads by Google